# SDR UIEA2017042400626

- Difficulty date: April 22, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,189 hours, 21,902 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT WINDOW HEAT EICAS,  PERFORMED LEFT FWD OR RIGHT WINDOW ANTI ICING BITE PROCEDURE IAW FIM TASK 30-41-00-815 AND RIGHT FWD OR LEFT SIDE WINDOW ANTI ICING PROCEDURE 30-41-00-815. BITE TEST GOOD. NO FAULTS NOTED.
